MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 24 IN. TOUCH SCREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 24 IN. TOUCH SCREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10003
Medical Device Problem Codes Computer Software Problem (1112); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use of the cori system, data points continued to be collected even without the foot pedal being pressed.It is suspected that one (1) real intelligence 24 in.Touch screen may be causing the issue, resulting in the screen ¿sticking¿ during data collection.The procedure was resumed, after a non-significant delay, with a change in surgical technique (manual instrumentation).No injury was reported as a consequence of this issue.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
Device was evaluated.Sections h3, h6 (medical device problem code, component code, type of investigation, investigation findings and investigation conclusions) and h11 were updated.Internal complaint reference: (b)(4).H11: results of investigation: the real intelligence 24 in.Touch screen, part # rob10003, serial # (b)(6) used in surgery, was returned for evaluation.The external condition is like new.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed, and the reported problem was confirmed.A tka test case was performed.When pressing the footpedal and the touch screen at the same time during free collection, the points continue to be collected after releasing footpedal.The most likely cause of the reported problem is a known software defect.The gltk event handling ignores the pedal events once a "key view" is active (a key view is the view that the mouse/touchscreen presses on.And it's the view that takes all other mouse input : drag/release until the mouse button is released).The observed behavior confirms the way the gltk handles the events: the footpedal is pressed (event handled), the mouse is pressed (event creates a keyview), the footpedal is released (event is ignored, since there is already a keyview).A review of manufacturing and service records indicates the device met all specifications upon release into distribution.A complaint history review was performed by part number and no similar complaints were identified.A review by lot/serial was performed and no similar complaints were identified.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, the failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE 24 IN. TOUCH SCREEN
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key22332366
Report Number3010266064-2025-00131
Device Sequence Number8429419
Product Code OLO
UDI-Device Identifier00885556756256
UDI-Public885556756256
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI: ROB10024, SN (B)(6).
Patient SexUnknown